# SDR HEEA967267

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB2559101
- Condition: Pitted
- Location: M/R Gr Box
- Part time: 243 hours
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PITTING ON ROLLERS AND OUTER RACE.
